# SDR AALA960831

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 195461119050002
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORRODED AT CENTER OF ANGLE 2 INCHES OF A 20 INCH PIECE.  REMOVED AND REPLACED WTIH NEW ANGLE PER AARD 51-01-00-05, PAGE 1, PARAGRAPH 2.  TST:  20,962 HOURS.  CYCLES 8,396.  (X)
